×

zbMATH — the first resource for mathematics

Singularities of envelopes of families of submanifolds in \(R^ n\). (English) Zbl 0525.58008

MSC:
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
53A60 Differential geometry of webs
58A20 Jets in global analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. I. ARNOLD , Wave Front Evolution and Equivariant Morse Lemma (Comm. on Pure and Applied Math., Vol. XXIX, 1976 , pp. 557-582). MR 55 #9148 | Zbl 0343.58003 · Zbl 0343.58003
[2] W. BLASCHKE , Topological Questions of Differential Geometry (Mimmeographed Notes, University of Chicago 1932 ).
[3] W. BLASCHKE , Geometrie der Gewebe , Springer-Verlag, Balin, 1938 . Zbl 0020.06701 | JFM 64.0727.03 · Zbl 0020.06701
[4] G. E. BREDON , Introduction to Compact Transformation Group , Academic Press, 1972 . MR 54 #1265 | Zbl 0246.57017 · Zbl 0246.57017
[5] V. G. BOLTYANSKII , Envelopes , Pergamon Press, Macmillan, New York, 1964 . MR 31 #2438 | Zbl 0126.37102 · Zbl 0126.37102
[6] M. J. D. CARNEIRO , On the Envelope Theory (Thesis, Princeton University, 1980 ).
[7] S. CHERN and P. GRIFFITHS , Abel’s Theorem and Webs, Jahusbericht der Deutschen Mathematiker Vereinigung , Vol. 80, 1978 , pp. 13-110. Article | MR 80b:53008 | Zbl 0386.14002 · Zbl 0386.14002
[8] J. P. DUFOUR , Diagrammes d’applications differentiables (Thèse, Université du Languedoc, 1979 ).
[9] J. P. DUFOUR , Sur la stabilité des diagrammes d’applications differentiables , (Ann. scient. Éc. Norm. Sup., 4e série, t. 10, 1977 , pp. 153-174). Numdam | MR 56 #6702 | Zbl 0354.58011 · Zbl 0354.58011
[10] J. P. DUFOUR , Triplets de fonctions et stabilité des enveloppes , preprint, 1981 . MR 83j:58019 · Zbl 0486.58005
[11] G. GLAESER , Fonctions composées différentiables (Annals of Mathematics, Vol. 77, N^\circ 1, January 1963 , pp. 193-208). MR 26 #624 | Zbl 0106.31302 · Zbl 0106.31302
[12] M. GOLUBITSKY and V. GUILLEMIN , Stable Mappings and Their Singularities , (G.T.M., Springer-Verlag, 1973 ). MR 49 #6269 | Zbl 0294.58004 · Zbl 0294.58004
[13] G. JULIA , Cours de géometrie infinitesimal , Gauthier-Villars, Paris, 1953 .
[14] J. N. MATHER , Stability of C\infty Mappings II : Infinitesimal Stability Implies Stability (Ann. Math., Vol. 89, 1969 , pp. 254-291). MR 41 #4582 | Zbl 0177.26002 · Zbl 0177.26002
[15] J. N. MATHER , Stability of C\infty Mappings III : Finitely Determined Map Germs (I.H.E.S., Publications Mathematiques, No. 35, 1968 ). Numdam | MR 43 #1215a | Zbl 0159.25001 · Zbl 0159.25001
[16] V. PŒNARU , Singularities C\infty in Presence de Symmetrie , Springer-Verlag (Lecture Notes, Berlin, 1976 ).
[17] S. STERNBERG , Local Cn Transformations of the Real Line (Duke Math. J., Vol. 24, 1957 , pp. 97-112). Article | MR 21 #1371 | Zbl 0077.06201 · Zbl 0077.06201
[18] R. THOM , Sur la theorie des enveloppes (J. Math. pure et appl. T. XLI, fasc. 2, 1962 ). MR 25 #4454 | Zbl 0105.16102 · Zbl 0105.16102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.